Pacific Journal of Mathematics

On the number of polynomials of an idempotent algebra. I.

G. Grätzer and J. Płonka

Article information

Source
Pacific J. Math., Volume 32, Number 3 (1970), 697-709.

Dates
First available in Project Euclid: 31 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1117559005

Mathematical Reviews number (MathSciNet)
MR0256969

Zentralblatt MATH identifier
0215.06301

Subjects
Primary: 08.30

Citation

Grätzer, G.; Płonka, J. On the number of polynomials of an idempotent algebra. I. Pacific J. Math. 32 (1970), no. 3, 697--709. https://projecteuclid.org/euclid.pjm/1117559005


Export citation

References

  • [1] J. Dudek, The number of algebraic operations in an idempotent groupoid, Bull. Acad. Polon. Sci. Ser. Math. Phy. Astr. (to appear).
  • [2] G. Gratzer, Universal algebra, The University Series in Higher Mathematics, D. Van Nostrand Co. Inc., Princeton, N. J., 1968.
  • [3] G. Gratzer and R. Padmanabhan, On commutative, idempotent, and non-associative groupoids (to appear).
  • [4] G. Gratzer and J. Plonka,A characterization of semilattices, Colloq.Math, (to appear).
  • [5] G. Gratzer and J. Plonka,On the number of polynomials of a universal algebra II (to appear).
  • [6] G. Gratzer, J. Plonka, and A. Sekanina, On the number of polynomials of a universal algebra I, Collog. Math, (to appear).
  • [7] J. Ptonka, On the number of independent elements in finite abstract algebras with two binary symmetrical operations, Colloq. Math. 19 (1868), 9-21.
  • [8] J. Ptonka, On a method of construction of abstract algebras, Fund. Math 61 (1967), 183-189.
  • [9] K. Urbanik, On algebraic operations in idempotent algebras, Colloq. Math. 13 (1965), 129-157.

See also

  • II : G. Grätzer, J. PÅ‚onka. On the number of polynomials of an idempotent algebra. II. Pacific Journal of Mathematics volume 47, issue 1, (1973), pp. 99-113.